Please use this identifier to cite or link to this item:
Type: Journal article
Title: Exceptional invariants in the parabolic invariant theory of conformal geometry
Author: Bailey, Toby N.
Gover, A. Rod
Citation: Proceedings of the American Mathematical Society, 1995; 123(8):2535-2543
Publisher: American Mathematical Society
Issue Date: 1995
ISSN: 0002-9939
Statement of
Toby N. Bailey and A. Rod Gover
Abstract: We provide a construction for the exceptional invariants of certain modules for a parabolic subgroup of a pseudo-orthogonal group. The invariant theory of these modules has applications in conformal geometry.
Published version:
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.